# SDR YENA2023092801141

- Difficulty date: September 26, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 43,589 hours, 28,680 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION: ( CPCP FINDING): CORROSION ON SEAT TRACK BEAM BTW FR 12-13 AND Y=270RH AT FWD FLOOR STRUCTURE (W1); "CORROSION ON SEAT TRACK BEAM BTW FR12-13 AND Y=270RH, AT FWD FLOOR STRUCTURE (W1) WAS REMOVED PER EMB 190 SRM51-12-01;51-10-03. EVALUATED, THEREFORE IT IS OUT OF LIMITS PER EMB 190 SRM 53-10-10/AD51 AND REPLACED PER EMB SRM 51-41-02;51-43-03. REF TOMEX NR 00163 FOR DETAILS. (CONSIDERED A MAJOR REPAIR)
